# SDR CA010503016

- Difficulty date: April 14, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 26,230 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Power Unit
- Part number: 231840
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE USING STANDBY POWER UNIT DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT UNIT WAS NOT PRODUCING PRESSURE. UNIT REPLACED WITH SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
